# SDR AALA202006229020

- Difficulty date: June 11, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 19,770 hours, 5,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D53480048
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: AFT LEFT PASSENGER/CREW DOOR LOWER ATTACH ANGLE IS CORRODED FWD OF AFT GIRT BAR FITTING UNDER SCUFF PLATE AND ATTACHING FASTENER HOLES. REMOVED AND REPLACED ATTACH ANGLE IAW DRAWING D53480048 AND SRM 51-42-11.
